# SDR LR7A2016091100934

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE RAMP DOOR STA 9 BULKHEAD-TO-RT BEAM GUSSET WITH MULTIPLE CRACKS RBL 40 - 50.  REPAIRED BY REPLACEMENT IAW SRM 51-60 AND 51-70.
